# SDR DALA2019012300454

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 71,043 hours, 25,887 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5648 - DIV - TO SFO DUE TO CREW O2 SHOWING 20 PSI. CORRECTIVE ACTION: REPLACED MAIN CREW O2 BOTTLE PER AMM. NO LEAKS NOTED HYDRO DATE DUE 11/2019 OK FOR SVC.
